# SDR C2XA09CL007

- Difficulty date: January 14, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145LR
- Aircraft serial: 145731
- Aircraft time: 16,449 hours, 8,617 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: M8372375R1212N
- Condition: Contaminated
- Location: Smoke Detection
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2294 THE CREW REPORTED A BAG SMOKE MSG ON THE EICAS MOMENTARILY.  AFTER A MINUTE THE MSG CLEARED. NO LIGHT ON THE OVERHEAD BUTTON WAS NOTED.  MX INSPECTED AND REPLACED CONNECTOR P2615.  OPS CHECKS WERE GOOD.
